Previous |  Up |  Next

Article

Keywords:
asymptotic density; statistical convergence; Lebesgue measure; Hausdorff dimension; Baire category
Summary:
This paper is closely related to the paper of Harry I. Miller: Measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc. 347 (1995), 1811–1819 and contains a general investigation of statistical convergence of subsequences of an arbitrary sequence from the point of view of Lebesgue measure, Hausdorff dimensions and Baire’s categories.
References:
[1] Buck, R. C., Pollard, H.: Convergence and summability properties of subsequences. Bull. Amer. Math. Soc 49 (1943), 924–931. MR 0009209
[2] Červeňanský, J.: Statistical convergence and statistical continuity. Zborník vedeckých prác MtF STU 6 (1998), 207–212.
[3] Connor, J.: The statistical and strong $p$-Cesàro convergence of sequences. Analysis 8 (1988), 47–63. MR 0954458 | Zbl 0653.40001
[4] Connor, J.: On strong matrix summability with respect to a modulus and statistical convergence. Canad. Math. Bull. 32 (1989), 194–198. MR 1006746 | Zbl 0693.40007
[5] Connor, J.: Two valued measures and summability. Analysis 10 (1990), 373–385. MR 1085803 | Zbl 0726.40009
[6] Connor, J.: $R$-type summability methods, Cauchy criteria, $P$-sets and statistical convergence. Proc. Amer. Math. Soc. 115 (1992), 319–327. MR 1095221 | Zbl 0765.40002
[7] Connor, J., Kline, J.: On statistical limit points and the consistency of statistical convergence. J. Math. Anal. Appl. 197 (1996), 392–399. MR 1372186
[8] Cooke, R. G.: Infinite Matrices and Sequence Spaces. Moskva, 1950. (Russian) MR 0040451 | Zbl 0040.02501
[9] Fast, H.: Sur la convergence statistique. Coll. Math. 2 (1951), 241–244. MR 0048548 | Zbl 0044.33605
[10] Freedman, A. R., Sember J. J.: Densities and summability. Pac. J. Math. 95 (1981), 293–305. MR 0632187
[11] Fridy, J. A.: On statistical convergence. Analysis 5 (1985), 301–313. MR 0816582 | Zbl 0588.40001
[12] Fridy, J. A.: Statistical limit points. Proc. Amer. Math. Soc. 118 (1993), 1187–1192. MR 1181163 | Zbl 0776.40001
[13] Fridy, J. A., Miller H. I.: A matrix characterization of statistical convergence. Analysis 11 (1991), 59–66. MR 1113068
[14] Hallberstam, H., Roth, K. F.: Sequences I. Oxford, 1966.
[15] Kostyrko, P., Mačaj, M., Šalát, T., Strauch, O.: On statistical limit points. (to appear). MR 1838788
[16] Miller, H. I.: A measure theoretical subsequence characterization of statistical convergence. Trans. Amer. Math. Soc. 347 (1995), 1811–1819. MR 1260176 | Zbl 0830.40002
[17] Ostmann, H. H.: Additive Zahlentheorie I. Springer-Verlag, Berlin, 1956. MR 0098721 | Zbl 0072.03101
[18] Šalát, T.: On Hausdorff measure of linear sets. Czechoslovak Math. J. 11 (1961), 24–56. (Russian) MR 0153802
[19] Šalát, T.: Eine metrische Eigenschaft der Cantorschen Etwicklungen der reellen Zahlen und Irrationalitätskriterien. Czechoslovak Math. J. 14 (1964), 254–266. MR 0168527
[20] Šalát, T.: Über die Cantorsche Reihen. Czechoslovak Math. J. 18 (1968), 25–56.
[21] Šalát, T.: On statistically convergent sequences of real numbers. Math. Slovaca 30 (1980), 139–150. MR 0587239
[22] Schoenberg, I. J.: The integrability of certain functions and related summability methods. Amer. Math. Monthly 66 (1959), 361–375. MR 0104946 | Zbl 0089.04002
[23] Sikorski, R.: Funkcje rzeczywiste I (Real Functions). PWN, Warszawa, 1958. (Polish) MR 0091312
[24] Strauch, O.: Uniformly maldistributed sequences in a strict sense. Monatsh. Math. 120 (1995), 153–164. MR 1348367 | Zbl 0835.11029
[25] Visser, C.: The law of nought-or-one. Studia Math. 7 (1938), 143–159. Zbl 0019.22501
Partner of
EuDML logo